# SDR CALA2022111103100

- Difficulty date: November 11, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 69,756 hours, 25,272 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Not An Sdr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISPLACE SEAT ROW 15 ABC TO FOM - REINSTALL ON THIS CARD (IDT) - SUPPORT TASK NSA EMX NR 00013 REMOVED AND REINSTALLED SEAT ROW 15ABC IAW B737NG AMM 25-22-00-0 SYSTEM IAW B737NG AMM 23-34-00-710-801. IN SEAT POWER SUPPLY SYS CHECKED EMERGENCY LIGHT SEAT 15 ABC GOOD IAW B737-ALL AMM 33-51- 00-801 AND 25-22-00-400-802. REMOVED AND INSTALLED PASSENGER TEM OPS CHECK IAW B737NG AMM 23-81-09-700-801-C1. IN SEAT POWER 11-710-001. DATA WAS TRANSCRIBED FROM NSA EMX NR 00013 AND WORK SEAT WITH LIVE TV IAW B737NG 25-22-02-000-801-C1 AND 25-22-02-40 SUPPLY SYSTEM OPS CK IAW B737NG AMM 23-81-09-700-801-C2. PASSENG ACCOMPLISHED BY V899691 AND INSPECTED BY V912634 0-801-C1. PERFORMED OPS CK ON PASSENGER ENTERTAINMENT ER ENTERTAINMENT SYSTEM IAW B737NG AMM 44-20-36-700-801-C1 ALSO CHECKED EMERGENCY LIGHT SEAT 15 ABC GOOD IAW B737-ALL AMM33-51-11-710-001. DATA WAS TRANSCRIBED FROM NSA EMX NR 00013 AND WORK ACCOMPLISHED
